“School of Physics”

Back to Papers Home
Back to Papers of School of Physics

Paper   IPM / P / 6935
School of Physics
  Title:   Some Exact Geometries for Asymptotically de Sitter Spacetime
  Author(s):  N. Riazi
  Status:   Published
  Journal: Astrophysics and Space Science
  No.:  2
  Vol.:  283
  Year:  2003
  Pages:   235-244
  Supported by:  IPM
  Abstract:
Spherical, time-dependent geometrical structures in an inflationary RW background are derived from the Einstein equations, using a constraint on the energy-momentum tensor which is an extension of the one expected for inflation. The possibility of dynamical wormholes and other spherical structures are explored in the framework of the solutions.

Download TeX format
back to top
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
scroll left or right